# SDR ABXA010070

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 991224618
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WEB WAS CRACKED AT FUSELAGE STATION 1114 LONGERON 12R.  MAINTENANCE INSPECTED AND REPLACED THE WEB IAW DC-9 SRM.
